# SDR USAA990094

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1680
- Part time: 45,672 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 1 INCH BY ALONG TOP OF FLOORBEAM AND PAN BS 1680. CORROSION TASK NR C53-252-03 AND C53-251-03. INSTALLED FILLER ANGLES PER EA 63713 AND EA 63740.  (M)
